# SDR C2XA98IA277

- Difficulty date: July 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69548
- Make and model: Beech 1900D
- Aircraft serial: UE193
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 24409015
- Condition: Misinstalled
- Location: Lt Nacelle
- Stage of operation: TX
- How discovered: O
- Nature of condition: N, W
- Precautionary procedure: E, D

## Discrepancy

IAH - FLT 3920 - DURING TAXI, THE CREW REPORTED A NR 1 ENGINE FIRE LIGHT ILLUMINATION.  THE AIRCRAFT RETURNED TO THE GATE WHERE MAINTENANCE REPOSITIONED THE FIRE DETECTION LOOP AWAY FROM THE EXHAUST PIPE, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
